# SDR IPXA2020081759124

- Difficulty date: August 17, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- Aircraft time: 60,081 hours, 19,777 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 4040800917
- Part serial: 309079
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ATB - IAS DISAGREE AND ALT DISAGREE EICAS MESSAGE DURING CLIMB A/S DIFERRENCE OF 10KTS BETWEEN CAPT & F/O A/S INDICATORS ALTITUDE DIFFERENCE OF 300' WHILE PASSING 10,000'MSL COMPLETED AIRSPEED UNRELIABLE QRH PROCEDURE SELECTED L ADC.REPLACED CAPT'S AUX PITOT TUBE AS PER AMM34-11-01-401 & LH ADC AS PER AMM34-12-01-401. PERFORMED CAPT'S PITOT LEAK TEST AS PER AMM34-11-00-730-811. ALL INDICATION WITHIN LIMITS. NO LEAK NOTED. CAPT'S PITOT LINE CHECKS NORMAL.
